Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/57075
Title: Análisis numérico de la ecuación de medios porosos con absorción
Authors: Álvarez León, Luis Miguel 
UNESCO Clasification: 1206 Análisis numérico
Issue Date: 1989
URI: http://hdl.handle.net/10553/57075
ISBN: 84-7756-242-3
978-84-7756-242-9
Source: XIV jornadas hispano-Lusas de matemáticas, Vol. 3, p. 1115-1120
URL: http://dialnet.unirioja.es/servlet/articulo?codigo=552795
Appears in Collections:Actas de congresos
Show full item record

Page view(s)

17
checked on Jun 21, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.